# SDR SWIA2020040750018

- Difficulty date: February 18, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Defective
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S 409+128 BL 0.0 LH AFT VERTICAL POST RADIUS DEFECT NOTED.   (C-CHECK) RO 4/4/2020   REMOVED AND REPLACED FS409+128 RH AND LH POST AT BL0 AND LH ATTACHING CLIP REF BOMBARDIER DWG AND REO. NO LEAKS NOTED. SEE CONTINUE CARD FOR DETAILS. CCOMPLIED WITH ATTACHED TASK.
